Early period while on birth control
1 Replies
aviator21

I have been on birth control for about a year now and take it daily. I started my period this past friday but I wasn't suppose to till next week. It wasn't very heavy and the first day of it i had the brownish color discharge and then i started actually bleeding. I kept taking my pill daily but im confused why I started early and I'm kinda worried because I dont know what that could mean. I have been really stressed this past week and haven't been able to eat as much and as well as I normally do, so I was wondering if that had anything to do with it? Next week when im suppose to be on my period I'm afriad I wont be and I'll be taking my sugar pills, so I'm worried that if I have sex that my birth control won't be in affect? What should I do? What could this mean?

 

rikithemonk

Birth control pills are different colors, and they have to be taken in a specific order. This is because the dose varies from week to week, with the last week containing sugar pills with no hormones at all.

What this means to you is that you should open a new pack of pills for when this early period ends. I dated a woman who had irregular periods, all that it means is that you stop taking the real pills when your period starts, and open a new pack when the period ends. Some pills always get wasted, but there is nothing you can do about that when your irregular.

Having an early or late period does sometimes happen and I wouldn't worry about it too much. You know your body best. Just keep a casual eye on things and if you notice any odd changes like pain during sex or unusual discharges, then you know that you may want to visit a doctor. I don't think you have anything to worry about.

 

Message:


You must log in to reply.

You must log in to reply.


Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?